# SDR CA070221003

- Difficulty date: February 5, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 7,903 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 2560 · Emergency Equipment
- Part: Buckle
- Part number: 1101983
- Condition: Malfunctioned
- Location: Seat Belt
- Component: Seat Belt, Pacificscien
- Component part number: 1101983
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) COMPLIED WITH COMPANY CAMPAIGN NOTICE 010-25-10-011 NM-06-29.  THE CREW SEATBELT ROTARY LATCH CAN BE CONTACTED WITH THE CONTROL YOKE WITH THE SEAT FULL FORWARD AND THE YOKE FULL AFT. IT IS POSSIBLE TO UNLATCH THE SEATBELT BY ROTATING THE YOKE AND MAKING CONTACT WITH THE BUCKLE. THE FUNCTION TEST WAS CARRIED OUT IAW THE INSTRUCTIONS GIVEN IN NM-06-29.  (TC NR 20070221003)
